2bfoxy71 Date Rated: 1/11/2020 4:58:33 PM
I'm a 70+ old female taking only ONE Rx medication Tirosint since my thyroidectomy 15 years ago.Prior to taking TIROSIN.I was taking synthroid & other generics, all giving a severe bad stomach problem, itchy skin,my hand are shaking so bad I have to hold down with left hand if I need write something, not mentioning a weird moods & constant cold. There are even more side effects which effects me.Each year I have to apply for it, getting denied,making me to take other generic meds for 3 months which all of them make me sick. Here we are 2020, start all over again. Again denied ovef the phone. I pay for insurance, pay for deductible & pay for
for medication, it is not free & some person up there decides my well being for me.not even know me.If you made me take it once, to take 2, 3, 4 times more & it is NOT working out for me what is the purpose, why do it again ? What is more important for you a Humane or make me miserably sick, go to Dr. with other complains, get meds for it, go see psychiatrists get a meds.for those meds insurance will pay. Year after year is the same, for ONE (1) PRESCRIPTION I HAVE TO GO TROUGH HELL.
It is so sad.